Valium/Diazepam Side Affects Mood and Allergy?

Discussion in 'Fibromyalgia Main Forum' started by msSusan, Jul 14, 2008.

  1. msSusan

    msSusan Member

    I've been taking between 2.5 and 5mg at night since last week and this a.m. I started having chest pain with light exercise. No other symptoms except now I feel wheezy like maybe I'm having an allergic reaction.

    Yesterday a.m. I had severe bout with feeling blue possibly slightly depressed. (I only took 2.5mg the night before and didn't sleep as well as prev. night on 5mg)

    What are other peoples experiences on this med? I was trying to get off SOMA because it wasn't helping with my daily headaches. The valium did seem to take the edge off.

    I spoke with my doc. and she doesn't think valium caused chest pain. If I was having more severe pain I would go to ER or doc. for testing.

    Does GROGGINESS/FATIGUE GO AWAY? I'm so tired of feeling tired/groggy all the time from meds.[This Message was Edited on 07/14/2008]
  2. Empower

    Empower New Member

    You really should call your doctor with the chest pains or go to ER

    I take Valium on occasion for sleep and noticed it made me depressed